# SDR IPXA2025080408421

- Difficulty date: July 24, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53781038214000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR STRUCTURE, L/H SIDE REINFORCEMENT SUPPORT CRACKED BTWN FR 37 AND FR38 AT Y2462. 21-53.REMOVED REINFORCEMENT SUPPORT AT MCD FLOOR STRUCTURE BTWN FR 37 AND FR 38, Y 2462 LH I.A.W. A300-600 SRM 51-40-21.LOCATED AND DRILLED REINFORCEMENT SUPPORT STRUCTURE AT THE MDC FLOOR STRUCTURE BTWN FR37 AND FR38. I.A.W AIRBUS 300-600 SRM 51-40-44-001.INSTALLED REINFORCEMENT SUPPORT STRUCTURE AT THE MDC FLOOR BTWN FR37 AND FR38 I.A.W SRM 51-4021-001
